RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 4, Pages 768–770 (Mi tvp1501)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On estimation accuracy for nonsmooth functionals of regression

A. P. Korostelev


Full text: PDF file (221 kB)

English version:
Theory of Probability and its Applications, 1990, 35:4, 784–787

Bibliographic databases:

Received: 19.10.1988

Citation: A. P. Korostelev, “On estimation accuracy for nonsmooth functionals of regression”, Teor. Veroyatnost. i Primenen., 35:4 (1990), 768–770; Theory Probab. Appl., 35:4 (1990), 784–787

Citation in format AMSBIB
\Bibitem{Kor90}
\by A.~P.~Korostelev
\paper On estimation accuracy for nonsmooth functionals of regression
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 4
\pages 768--770
\mathnet{http://mi.mathnet.ru/tvp1501}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090505}
\zmath{https://zbmath.org/?q=an:0744.62057|0716.62042}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 4
\pages 784--787
\crossref{https://doi.org/10.1137/1135113}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990GZ59600018}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1501
  • http://mi.mathnet.ru/eng/tvp/v35/i4/p768

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Juditsky A., Nemirovski A., “On nonparametric tests of positivity/monotonicity/convexity”, Annals of Statistics, 30:2 (2002), 498–527  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:78
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019